# SDR R61A20100570

- Difficulty date: December 21, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 LR
- Aircraft serial: 19000198
- Aircraft time: 6,198 hours, 4,306 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Loop
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED BLEED 2 LEAK IN FLIGHT, DECLARED EMERGENCY AND RTF.  MX REMOVED AND REPLACED RT NR 5 CHANNEL A LOOP PER EMB AMM.
